# SDR 95ZZZX2392

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7667W
- Make and model: Piper PA 28-180
- Aircraft serial: 281645
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 62054001
- Condition: Corroded
- Location: Fuse Plate Rt
- Part time: 3,643 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTICED BULGING UNDER RIGHT REAR SPAR FUSELAGE ATTACH PLATE.  SEVERAL RIVETS ALSO HAD HEADS MISSING.  REMOVED STEEL PLATE FROM SPAR, FOUND SEVERE CORROSION OF SPAR.  INSTALLED NEW SPAR.  CLOSE INSPECTION OF THESE OLDER AIRPLANES NEEDS TO BE GIVEN PARTICULARLY WHERE STEEL AND ALUMINUM ARE RIVETED TOGETHER.
